Sleep-eze extra strength minis relieves occasional sleeplessness. Easy to swallow smaller tablets.active ingredient: diphenhydramine hydrochloride 50 mginactive ingredients:croscarmellose sodium, dibasic calcium phosphate dihydrate, fd&c blue no. 1 aluminum lake, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, mineral oil, silica, stearic acid, talc, titanium dioxide, triacetin.caution: do not use if you are elderly, as this drug may cause excitation rather than sedation with any other product containing diphenhydramine, even one used on skin in children under 12 years of age.ask a doctor or pharmacist before use if you have a breathing problem such as emphysema or chronic bronchitisglaucoma difficulty urinating take sedatives or tranquilizers are pregnant or breastfeeding.when using this product avoid drinking alcohol.stop use and ask a doctor if sleeplessness continues for more than 2 weeks. Sleeplessness may be a symptom of a serious underlying medical illness.keep out of reach of children. In case of overdose, call a poison control centre.security feature: do not use if outer carton is open.
There are no reviews yet.